# SDR UALA2011082904643

- Difficulty date: August 28, 2011
- Submitted: September 22, 2011
- Operation: Air carrier
- Aircraft: N847UA
- Make and model: Airbus A319-131
- Aircraft serial: 1627
- Aircraft time: 34,531 hours, 13,956 cycles
- Engine: Iae V2522A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20534
- Part serial: 1635
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O OXY DOES NOT TEST CORRECTLY.  ALWAYS ON HIGH FLOW.  REPLACED MASK ASSY, TESTS GOOD.
